Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Expansions of vectors in a Banach space related to Gaussian measures.


Author: J. Kuelbs
Journal: Proc. Amer. Math. Soc. 27 (1971), 364-370
MSC: Primary 60.08; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0267615-7
MathSciNet review: 0267615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study norm convergent expansions of vectors in a Banach space $ B$ related to a Gaussian measure on $ B$, and as a corollary obtain the convergence in supremum norm of the partial sums of the Karhunen-Loève expansion of a Gaussian process having continuous sample paths.


References [Enhancements On Off] (What's this?)

  • [1] A. M. Garsia, E. C. Posner and E. R. Rodemich, Some properties of the measures on function spaces induced by Gaussian processes, J. Math. Anal. Appl. 21 (1968), 150-161. MR 38 #756. MR 0232431 (38:756)
  • [2] L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Sympos. Math. Statist, and Probability (Berkeley, Calif., 1965/66), vol. II: Contributions to Probability Theory, part I, Univ. of California Press, Berkeley, Calif., 1967, pp. 31-42. MR 35 #3027. MR 0212152 (35:3027)
  • [3] K. Itô and M. Nisio, On the convergence of sums of independent Banach space valued random variables, Osaka J. Math. 5 (1968), 35-48. MR 38 #3897. MR 0235593 (38:3897)
  • [4] J. Kuelbs, Abstract Wiener spaces and applications to analysis, Pacific J. Math. 31 (1969), 433-450. MR 0252597 (40:5817)
  • [5] -, Gaussian measures on a Banach space, J. Functional Analysis 5 (1970), 354-367. MR 0260010 (41:4639)
  • [6] V. Sazonov, On characteristic functionals, Teor. Verojatnost. i Primenen. 3 (1958), 201-205= Theor. Probability Appl. 3 (1958), 201-205. MR 20 #4882. MR 0098423 (20:4882)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.08, 46.00

Retrieve articles in all journals with MSC: 60.08, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0267615-7
Keywords: Abstract Wiener space, Gaussian process, Karhunen-Loève expansion
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society